Vladimir V. Kalashnikov, "Topics on regenerative processes", International Journal of Stochastic Analysis, vol. 7, Article ID 136013, 1 page, 1994. https://doi.org/10.1155/S1048953394000122
Topics on regenerative processes
This article has no abstract.
Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.